# SDR USAA20110622BB062

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL  FLT 1071  PHL TO SJU.  AFTER TAKEOFF, GOT GEAR DISAGREE EICAS.  RIGHT MAIN DID NOT RETRACT.  EXTENDED GEAR, GOT 3 GREEN AND RECYCLED TO UP NORMALLY.  NORMAL OPERATIONS ON SUBSEQUENT LANDING.  MAINTENANCE JACKED AIRCRAFT.  CYCLED LANDING GEAR SEVERAL TIMES.  NO PROBLEMS FOUND.  OPERATION NORMAL.  ACCOMPLISHED VISUAL INSPECTION OF RMG COMPONENTS.  CHECKED OK.  NO FAULT CODES ON PSEU.  REPLACED PSEU FOR TROUBLESHOOTING.
